# SDR IPXA2014021081844

- Difficulty date: February 1, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 15,655 hours, 10,535 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545780
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8 INSPECTION, MAIN CABIN FLOOR PANEL 231XMF IS DAMAGED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
